# SDR ZW0A0105405

- Difficulty date: July 16, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 17,534 hours, 5,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND STATION 650 STRINGER 17L, 4 FOOT FWD OF THE LEFT SIDE NUMBER 2 CABIN DOOR, WITH 2 EACH SMOOTH DENTS.  THE FWD DENT WAS .75 IN BY .75 IN BY .1875 IN DEEP.  AFT DENT WAS 1 IN BY 1 IN BY .0625 IN DEEP.  CUT OUT DAMAGED SKIN AND INSTALLED DOUBLER PER SRM 53-00-01.
